MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/50; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0 CANCELLOUS BONE SCREW FULLY THRD/50; PLATE, FIXATION, BONE
Model Number 206.050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a removal surgery of proximal tibia hardware due to pain.The procedure successfully completed.There was no known patient consequence.This complaint involves five (5) devices.This report is for one (1)4.0 cancellous bone screw fully thrd/50.This is report 5 of 5 for (b)(4).

Brand Name
4.0 CANCELLOUS BONE SCREW FULLY THRD/50
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12778771
Report Number2939274-2021-06545
Device Sequence Number6120140
Product Code HRS
UDI-Device Identifier10886982147363
UDI-Public(01)10886982147363
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number206.050
Device Catalogue Number206.050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 CANCELLOUS BONE SCREW FULLY THRD/40; 4.0 CANCELLOUS BONE SCREW FULLY THRD/45; 4.0 CANCELLOUS BONE SCREW FULLY THRD/50; LCP ONE-THIRD TUBULAR PL COLLAR 6 H/69
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale